# SDR ASAA2019043029201

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,692 hours, 4,826 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE RADAR DISPLAY SHOWS EXCESSIVE CLUTTER. NO CLEAR DEFINITIONS OF ECHOS IN WX WX-T MODE. F/O SIDE SHOWS PROPER INDICATIONS. GROUNDED - YES. WX CONTROL PANEL CHANGED ON DEFECT 11965486 OP CK GOOD REF AMM 34-43-00.
